MathSciNet Relay Station
MathSciNet bibliographic data
MR701206 53C55 (14F05 32L05)
Lübke, Martin Stability of Einstein-Hermitian vector bundles. Manuscripta Math. 42 (1983), no. 2-3, 245–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement